FAQ - Erythema
(Powered by Yahoo! Answers)

Does any of your infants develop a kind of rash called Erythema toxicum?


But my baby only develops this rash only recently, in her 6 weeks.
----------

The rash usually appears within 1 to 2 days after birth, and often goes away on its own within about a week. No one knows the cause of ETN — no bacteria or viruses are found in the rash area. Even the pus-like fluid that is sometimes found in the rash contains only harmless blood cells. It is not contagious, does not require any medical treatment, and goes away on its own.

ETN is not associated with any other health problems, and a child with the rash feels completely well. Again, because it is harmless, ETN doesn't require medical treatment. Follow your doctor's guidelines for your baby's normal skin care.  (+ info)

so I think I have Idiopathic craniofacial erythema?


if anyone has any info about this how is non-invasive procedure, what exactly is it?
----------

  (+ info)

describe erythema and state what would cause this to happen following a arm massage?


erythema is a skin condition that causes red painful skin
there are different types so maybe you can add a little more info
usually occurs because of problems with the capillaries
http://www.answers.com/topic/erythema?cat=health  (+ info)

Have any of y'all ever been diagnosed with Erythema Nodosum?


I went to the doctor recently about a condition in my lower leg. Most of the symptoms led him to believe that I have Erythema Nodosum. Have y'all ever suffered with this? How was it treated? What brought it on, and has it gone away...or is it still reoccurring?

For me it first appeared a few weeks after I had my son. It has since come and gone 4 times...he is now 10 months old.
----------

So weird... you're question was just e-mailed to me. Wednesday night at 11:00 PM.

I haven't been receiving any of my contacts questions via e-mail, until now AND it's like 2 days late.

To answer your question... I am not familiar with this. We manufacture compression socks where I work though... not sure if it would help you.

:0)
.  (+ info)

what could cause "diffuse erythema" in my lower esophagus and how should I treat it?


For over two years I've experienced a daily irritation/itching/nausea feeling from inside my abdomen as well as fatigue, sneezing and a general chilliness feeling, even in warm weather. A recent endoscopy shows that I have "diffuse erythema" in my lower esophagus, however, I don't experience any of the typical symptoms of esophagitis, which are heartburn and dysphagia. The sensation that I feel makes me want (if it were possible) to itch all around the inside of my abdomen. Also, taking deep breaths in general feels very uncomfortable. I recently quit smoking, which seems to make the condition worse, however, I had to quit due to an intolerable sensation that I'd feel immediately upon smoking. Another remote possibility as to the cause of this is it might be an allergic reaction to taking a prescription med Lamictal over a year ago. It could also be a very strange withdrawl symptom to quitting smoking. Any help would be great as well as anyone experiencing anything similar.
----------

The term "diffuse erythema" means widely spread redness. The redness could be caused by capillary congestion, usually do to dilatation of the superficial capillaries from some nervous mechanism within the body or inflammation. I doubt it would be an allergic reaction to something taken over a year ago. The MD that did your scope couldn't figure anything out? Maybe check with another internist, particularly a gastroenterologist...
Good luck...  (+ info)

what does mild erythema in ti mean?


Hi all, I have recently been for a colonoscopy and the result was mild erythema in ti, does anyone have any idea what it means? Thanks
----------

Erythema means redness or inflammation. It does not imply any particular cause.  (+ info)

Hello: I would like to know if anyone has been diagnosed with erythema nodosum?


I was diagnosed with erythema nodosum and wondered if anyone out there has it. Also, I was born premature and wondered if the erythema nodosum could be related somehow. My rheumetologist told me that it was because of taking anti depressants. Then another told me that it didn't have anything to do with it. I get tired so easily could that be from the erythema nodosum?
Thanks
----------

You might find the forum below useful for specific info;  (+ info)

erythema nodosum alternative remedies?


a young boy has contracted erythema nodosum and his family wishes to treat him alternatively, with natural medicine, he was diagnosed by a physician, it is a long running disease and the boy is very sick, any ideas?
----------

Erethema nodosum usually have a life and no cure is prescribed except raised legs and rest. The specific medicine in homeopathy is Rhus Venenata. May look into its symptoms from the following link:
www.vithoulkas.com/content/view/1771/lang,en/  (+ info)

My 13 month old grandson has Erythema Multiforme Minor. He looks and feels terrible. What will help him?


He is under medical care, but how can we add to that to help him with this. I read that it is rare under the age of 3. so that worries me. He has not been able to hold anything down for longer then 10 mins. Not even breast milk. He is at the Doctor again now, but I would like to know more.
Thank you.
----------

EM is an "auto-immune" type of disorder which causes typical skin "target" lesions. In essence, the immune system over-reacts to something the body is exposed to. It is often induced by an infection (viral, fungal or bacterial) , drugs etc, but more than half the time no specific cause is identified. It is usually a minor and self limited condition.

The treatment is supportive. That means rest, fluids, analgesics like Tylenol for pain or fever. If the child is vomiting, both gravol and Tylenol can be given by rectal suppository.

Rarely, in severe cases, hospital admission and treatment with intravenous fluids and steroids may be needed.

There are no "alternative treatments" that have been proven beneficial.  (+ info)

What exactly is erythema?


I recently underwent an endoscopy and the paper they gave me said that they found "erythema in the antrum and stomach body compatible with non-erosive gastriris." It says they took a biopsy of it. Can someone explain what this means?
----------

Erythema is redness of the skin caused by capillary congestion.

It can be caused by infection, massage, electrical treatments, acne medication, allergies, exercise or solar radiation (sunburn), and waxing and plucking of the hairs any of which can cause the capillaries to dilate, resulting in redness. Erythema is a common side effect of radiotherapy treatment due to patient exposure to ionizing radiation.  (+ info)

1  2  3  4  5  

Leave a message or picture about "Erythema" or enter the forum: